Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2020, Volume 13, Issue 2, Pages 242–252 (Mi jsfu835)  

First-order methods with extended stability regions for solving electric circuit problems

Mikhail V. Rybkov, Lyudmila V. Knaub, Danil V. Khorov

Siberian Federal University, Russian Federation

Abstract: Stability control of Runge-Kutta numerical schemes is studied to increase efficiency of integrating stiff problems. The implementation of the algorithm to determine coefficients of stability polynomials with the use of the GMP library is presented. Shape and size of the stability region of a method can be preassigned using proposed algorithm. Sets of first-order methods with extended stability domains are built. The results of electrical circuits simulation show the increase of the efficiency of the constructed first-order methods in comparison with methods of higher order.

Keywords: stiff problem, explicit methods, stability region, accuracy and stability control.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-31-00375
The study was funded by Russian Foundation for Basic Research (project no. 18-31-00375).


DOI: https://doi.org/10.17516/1997-1397-2020-13-2-242-252

Full text: PDF file (378 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.622
Received: 16.01.2020
Received in revised form: 06.02.2020
Accepted: 25.03.2020
Language:

Citation: Mikhail V. Rybkov, Lyudmila V. Knaub, Danil V. Khorov, “First-order methods with extended stability regions for solving electric circuit problems”, J. Sib. Fed. Univ. Math. Phys., 13:2 (2020), 242–252

Citation in format AMSBIB
\Bibitem{RybKnaKho20}
\by Mikhail~V.~Rybkov, Lyudmila~V.~Knaub, Danil~V.~Khorov
\paper First-order methods with extended stability regions for solving electric circuit problems
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2020
\vol 13
\issue 2
\pages 242--252
\mathnet{http://mi.mathnet.ru/jsfu835}
\crossref{https://doi.org/10.17516/1997-1397-2020-13-2-242-252}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000526181200011}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu835
  • http://mi.mathnet.ru/eng/jsfu/v13/i2/p242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:61
    Full text:9
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021